# SDR UALA2011012400400

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 45,081 hours, 12,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EXIT SIGN INOP AT ROW 17 RT AISLE.  REPLACED POWER SUPPLY M1209, OP CHECK NORMAL.
